# SDR SWAA2021110539802

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737*
- Aircraft serial: 32512
- Aircraft time: 51,690 hours, 30,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT INDICATOR NOT FLASHING REFERENCE TTG8Q0093D7P FOR ACFT 212 ; / [01] REMOVED AND REPLACED FWD CABIN EMERGENCY LIGHT BATTERY PER AMM 25-64-00
